×

Found 97 Documents (Results 1–97)

Asymptotic spreading for general heterogeneous Fisher-KPP type equations. (English) Zbl 1503.35002

Memoirs of the American Mathematical Society 1381. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5429-6/pbk; 978-1-4704-7281-8/ebook). vi, 100 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

Homogenization of the higher-order Schrödinger-type equations with periodic coefficients. (English) Zbl 1479.35064

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 405-426 (2021).
MSC:  35B27 35J30 47D06
PDFBibTeX XMLCite
Full Text: DOI arXiv

On changing variables in \(L^p\)-spaces with distributed-microstructure. (English. Russian original) Zbl 1482.47042

Russ. Math. 64, No. 3, 82-86 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 3, 92-97 (2020).
PDFBibTeX XMLCite
Full Text: DOI

The periodic unfolding method. Theory and applications to partial differential problems. (English) Zbl 1428.35002

Series in Contemporary Mathematics 3. Singapore: Springer (ISBN 978-981-13-3031-5/hbk; 978-981-13-3032-2/ebook). xv, 513 p. (2018).
PDFBibTeX XMLCite
Full Text: DOI

Rate-independent systems. Theory and application. (English) Zbl 1339.35006

Applied Mathematical Sciences 193. New York, NY: Springer (ISBN 978-1-4939-2705-0/hbk; 978-1-4939-2706-7/ebook). xxii, 660 p. (2015).
PDFBibTeX XMLCite
Full Text: DOI

Introduction to the theory of two-scale convergence. (English. Russian original) Zbl 1328.46029

J. Math. Sci., New York 197, No. 3, 325-357 (2014); translation from Tr. Semin. Im. I. G. Petrovskogo 29, No. 2, 281-332 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Approximations of the exponential of an operator with periodic coefficients. (English. Russian original) Zbl 1270.35065

J. Math. Sci., New York 181, No. 5, 668-700 (2012); translation from Probl. Mat. Anal. 63, 115-143 (2012).
PDFBibTeX XMLCite
Full Text: DOI

On quasimodes for compact operators and associated evolution problems. (English) Zbl 1252.47036

Constanda, Christian (ed.) et al., Integral methods in science and engineering. Computational and analytic aspects. Selected papers of the 11th international conference on integral methods in science and engineering (IMSE 2010), Brighton, UK, July 12–14, 2010. Basel: Birkhäuser (ISBN 978-0-8176-8237-8/hbk; 978-0-8176-8238-5/ebook). 313-325 (2011).
PDFBibTeX XMLCite
Full Text: DOI

On different quasimodes for the homogenization of Steklov-type eigenvalue problems. (English) Zbl 1220.35011

Constanda, C. (ed.) et al., Integral methods in science and engineering. Volume 1: Analytic methods. Papers presented at the 10th international conference on integral methods in science and engineering (IMSE 2008), Santander, Spain, July 7–10, 2008. Basel: Birkhäuser (ISBN 978-0-8176-4898-5/hbk; 978-0-8176-4899-2/ebook). 193-204 (2010).
PDFBibTeX XMLCite
Full Text: DOI

Homogenization with corrector for periodic differential operators. Approximation of solutions in the Sobolev class \(H^1({\mathbb{R}}^d)\). (English. Russian original) Zbl 1153.35012

St. Petersbg. Math. J. 18, No. 6, 857-955 (2007); translation from Algebra Anal. 18, No. 6, 1-130 (2006).
PDFBibTeX XMLCite
Full Text: DOI

Polarization and moment tensors. With applications to inverse problems and effective medium theory. (English) Zbl 1220.35001

Applied Mathematical Sciences 162. New York, NY: Springer (ISBN 978-0-387-71565-0/hbk; 978-0-387-71566-7/ebook). x, 312 p. (2007).
PDFBibTeX XMLCite

Spectral method in homogenization theory. (English. Russian original) Zbl 1127.35311

Proc. Steklov Inst. Math. 250, 85-94 (2005); translation from Tr. Mat. Inst. Steklova 250, 95-104 (2005).
PDFBibTeX XMLCite
Full Text: MNR

Homogenization of systems of partial differential equations. (English) Zbl 1128.35016

Giannessi, Franco (ed.) et al., Variational analysis and applications. Proceedings of the 38th conference of the School of Mathematics “G. Stampacchia” in memory of G. Stampacchia and J.-L. Lions, Erice, Italy, June 20–July 1, 2003. New York, NY: Springer (ISBN 0-387-24209-0/hbk; 0-387-24276-7/e-book ). Nonconvex Optimization and its Applications 79, 173-193 (2005).
MSC:  35B27 35J65 91A15
PDFBibTeX XMLCite

Asymptotic, homogenization and Galerkin methods in three dimensional beam theory. (English) Zbl 0767.73035

Computational and applied mathematics, II: Differential equations, Sel. Rev. Pap. IMACS 13th World Congr., Dublin/Irel. 1991, 85-91 (1992).
PDFBibTeX XMLCite

Regularization of a boundary value problem of diffraction by a semi- transparent grating of bars of arbitrary cross-section with Dirichlet boundary condition. (English. Russian original) Zbl 0759.35009

Comput. Math. Math. Phys. 31, No. 6, 60-69 (1991); translation from Zh. Vychisl. Mat. Mat. Fiz. 31, No. 6, 864-876 (1991).
Reviewer: St.Tersian (Russe)
PDFBibTeX XMLCite

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software